| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 45-48


C. S. Ryoo
      Some identities of the power sums and generalized (h,q)-Euler polynomials
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2201-2208
      https://doi.org/10.12988/ams.2013.13197

S. Khardi
      Applied methods validating aircraft flight path optimization. Theoretical and experimental considerations
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2209-2228
      https://doi.org/10.12988/ams.2013.13198

Rozaimi Zakaria, Abd. Fatah Wahab
      Fuzzy set theory in modeling uncertainty data via interpolation rational Bezier surface function
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2229-2238
      https://doi.org/10.12988/ams.2013.13199

Abd. Fatah Wahab, Rozaimi Zakaria
      Generalized normal type-2 triangular fuzzy number
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2239-2252
      https://doi.org/10.12988/ams.2013.13200

Abd. Fatah Wahab, Rozaimi Zakaria
      On perfectly normal type-2 triangular fuzzy number
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2253-2263
      https://doi.org/10.12988/ams.2013.13201

C. Kavitha, C. Vijayalakshmi
      Implementation of supplier evaluation and ranking by improved TOPSIS
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2265-2270
      https://doi.org/10.12988/ams.2013.13202

Zead Mustafa, Tran Van An, Nguyen Van Dung, Le Thanh Quan
      Two fixed point theorems for maps on incomplete G-metric spaces
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2271-2281
      https://doi.org/10.12988/ams.2013.13203

Renu Chugh, Satish Narwal, Vivek Kumar
      Convergence of random SP iterative scheme
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2283-2293
      https://doi.org/10.12988/ams.2013.13204

E. Massad, A.F. Rocha, F.A.B. Coutinho, L.F. Lopez
      Modelling the spread of memes: how inovations are transmitted from brain to brain
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2295-2306
      https://doi.org/10.12988/ams.2013.13205

S. Lertprapai, M. Tiensuwan
      Comparison of the population variance estimators of 2-parameter exponential distribution based on multiple criteria decision making method
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2307-2320
      https://doi.org/10.12988/ams.2013.13206

Aviral Kumar Tiwari, Bharti Pandey
      A revisit on the role of macro imbalances in the US recession of 2007-2009: nonlinear causality approach
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2321-2330
      https://doi.org/10.12988/ams.2013.13207

Qingjian Zhou, Jia Jiao, Deli Yang
      Weighted arithmetic averaging algorithm to multiple attribute decision making with attribute values within interval numbers
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2331-2334
      https://doi.org/10.12988/ams.2013.13208

Anna Gorbenko, Vladimir Popov
      Restricted common superstrings
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2335-2339
      https://doi.org/10.12988/ams.2013.13209

Anna Gorbenko, Vladimir Popov
      Longest common parameterized subsequences with parameterized common substring
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2341-2345
      https://doi.org/10.12988/ams.2013.13210

Anna Gorbenko, Vladimir Popov
      The minimum k-cover problem
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2347-2352
      https://doi.org/10.12988/ams.2013.13211

Anna Gorbenko, Vladimir Popov
      The shortest common superstring problem
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2353-2356
      https://doi.org/10.12988/ams.2013.13212

Anna Gorbenko, Vladimir Popov
      Computational experiments for the problem of footstep planning for humanoid robots
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2357-2372
      https://doi.org/10.12988/ams.2013.13213

Anna Gorbenko, Vladimir Popov
      The shortest common parameterized supersequence problem
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2373-2380
      https://doi.org/10.12988/ams.2013.13214

Wonlop Hemvong
      Regular weak projection hypersubstitutions for FLp(b)=1
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2381-2394
      https://doi.org/10.12988/ams.2013.13215

G. L. Silver
      Curvilinear interpolation: hyperbola with a linear term
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2395-2398
      https://doi.org/10.12988/ams.2013.13216

Warin Sripanya
      Inverse problem of electrical resistivity sounding on exponentially varying conductive ground
      Appl. Math. Sci., Vol. 7, 2013, no. 45-48, 2399-2405
      https://doi.org/10.12988/ams.2013.13217


Journals | Books | Author guidelines